# SDR VNAA9600001

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hp Fuel Filter
- Part number: 3035861
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

HP FUEL FILTER BYPASS WARNING ON TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MX REPLACED THE RT ENGINE HP FUEL FILTER IAW MM 73-00-00, GROUND CHECKED GOOD.
